# SDR QXEA200602565

- Difficulty date: September 23, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 11,239 hours, 8,069 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Caution Message
- Condition: False Activation
- Location: Fuel Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BUR - FLIGHT 2508, ON TAXI RECEIVED A FUEL FLOW CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE COMPLIED WITH SERVICE LETTER CRJ-700/900/SL/28007.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
